MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX? BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00534270
Medical Device Problem Codes Break (1069); Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent with naviflex delivery system was intended to be implanted to treat stones during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During the procedure, when attempting to deploy the stent, the nurse retracted the stylet fully until the green marker was visible.The physician then pulled the guidewire; however, the stent did not deploy.It was noted that the black introducer did not move, suggesting that the metal stylet may have detached internally or otherwise prevented the introducer from retracting.As a result, the entire scope had to be removed because deployment could not be achieved.A second advanix naviflex biliary stent was used to successfully complete the procedure.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter break.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent with naviflex delivery system was intended to be implanted to treat stones during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026.During the procedure, when attempting to deploy the stent, the nurse retracted the stylet fully until the green marker was visible.The physician then pulled the pulllwire; however, the stent did not deploy.It was noted that the black introducer did not move, suggesting that the metal stylet may have detached internally or otherwise prevented the introducer from retracting.As a result, the entire scope had to be removed because deployment could not be achieved.A second advanix naviflex biliary stent was used to successfully complete the procedure.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
A sentence on block b5 (describe event or problem) has been corrected - "the physician pulled the pullwire" block h6: imdrf device code a0401 captures the reportable event of catheter break.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter break.Block h11: investigation results: boston scientific corporation could not confirm the reported event of catheter guide break and stent failure to deploy.The device was not returned; therefore, product analysis could not be performed.Based on the information available and without proper evaluation of the device, it remains unknown the most probable causes that contributed to the events.Device history record review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which have contributed to the reported event device technical analysis: the device was not returned; therefore, product analysis could not be performed.Risk review: a risk review was completed and confirmed that the event of "catheter guide break" was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
 
Event or Problem Description

Brand Name
ADVANIX? BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24317361
Report Number3005099803-2026-00566
Device Sequence Number17359272
Product Code FGE
UDI-Device Identifier08714729787365
UDI-Public(01)08714729787365(17)271014(10)37874306
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K203162
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00534270
Device Catalogue NumberM00534270
Device Lot Number0037874306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer01/20/2026
02/27/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date02/13/2026
03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown